# SDR DXTA20082945

- Difficulty date: March 14, 2008
- Submitted: March 17, 2008
- Operation: Air carrier
- Aircraft: N628QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605305
- Aircraft time: 5,248 hours, 4,084 cycles
- Engine: Pwa PW545A
- System (JASC): 3410 · Flight Environment Data
- Part: Display
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT PFD NR2 SCREEN WENT DARK, PFD FAILURE WAS ACCOMPANIED BY A BURNING ODOR.  REMOVED AND REPLACED PFD NR 2 WITH A REPAIRED UNIT AND SECURED.  OPS CHECKED SATISFACTORY IAW MM CHAPTER 34-25-01.
